# SDR 20001024SH001

- Difficulty date: August 29, 2000
- Submitted: October 24, 2000
- Operation: General aviation
- Aircraft: N563EH
- Make and model: Skrsky S61N
- Aircraft serial: 61808
- Aircraft time: 23,913 hours
- Engine: Ge CT581402
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 4050582G02
- Part serial: CGW41
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 12,474 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A, E

## Discrepancy

DEPARTED MC822 EN ROUTE TO VENICE.  DURING LETDOWN TO VENICE, A SLIGHT FUEL ODOR DETECTED.  AS POWER INCREASED TO LEVEL AT 500 FEET, NR 2 ENGINE CAME OFF-LINE.  N1 NOTED AT APPROX 60 PERCENT, TORQUE AT 20-30 PERCENT, NF HAD SPLIT FROM NR 1 NF.  A STRONG FUEL ODOR NOTED.  NR 2 ENGINE SECURED PER EMERGENCY ACTION CHECKLIST.  A RUNNING LANDING PERFORMED, ACFT LANDED WITH NO DAMAGE.  SUBSEQUENT PRELIMINARY INSP REVEALED FLOW DIVIDER FAILED CAUSING LOSS OF FUEL TO ENGINE.  RECOMMENDATION TO PRECLUDE RECURRENCE:  FOLLOW UP 9-19-00.  FLOW DIVIDERS ON ALL ENGINES WERE REMOVED AND THE TEMP VALVES NDT INSPECTED AND RE-ASSEMBLED.  NO DEFECTS NOTED, SERVICEABLE UNITS REINSTALLED.  (X)
